# SDR 772AF

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N772AF
- Make and model: Beech B200
- Aircraft serial: BB1001
- Aircraft time: 5,763 hours, 5,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 13022
- Condition: Defective
- Location: Bleedd Air Sys
- Part time: 5,763 hours, 5,078 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPERS IN BLEED AIR INLET CHECK VALVE CAME LOOSE AND CHAFED THE INSIDE OF THE HOUSING.  ONE FLAPPER CHAFED A HOLE THROUGH THE HOUSING.
